# SDR SCNA20201116216

- Difficulty date: October 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L CLIP STA 500I DAMAGED.  REMOVED AND REPLACED STR CLIP AT STA 500I STR 25L WITH NEW CLIP ITEM NR 143A1010-28 P/O 805029, IAW SRM 51-40-02 AND DWG 143A1234.
